# SDR IPXA2024012446523

- Difficulty date: January 16, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,343 hours, 21,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRM5360530I1DETA
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: AFT CARGO COMPT, R/H SIDE PANELS, BETWEEN STA 1380 TO STA 1440, FOUND EXFOLIATED CORROSION. REVIEWED.
